# SDR CALA2017080802570

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 51,877 hours, 22,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT BATTERY AT LT OVERWING EXIT FAILED CAPACITY CHECK. REPLACED BATTERY REF AMM 33-51-38 OPS CHECKED OK.
